Level crossings of a stochastic process with absolutely continuous sample paths

Marcus, Michael B. . The Annals of Probability 1977. 5 :52-71

Locate this article in:

Bibtex

@article{CIS-23089,
  Author = {Marcus, Michael B.},
  Title = {Level crossings of a stochastic process with absolutely continuous sample paths},
  Journal = {The Annals of Probability },
  Volume = {5},
  Year = {1977},
  Pages = {52--71},
  Keywords = {Gaussian process, Clustering of zeros, Counting function}
}

Similar articles